# SDR AALA202203098750

- Difficulty date: March 8, 2022
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A300*
- Aircraft serial: 1417
- Aircraft time: 67,299 hours, 25,728 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fitting
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANT REPORTS 4L DOOR DIFFICULT TO ARM. CLEANED AND LUBRICATED GIRT BAR FLOOR FITTINGS PER AMM 52-13-12.
